American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q53) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Fritz Gesztesy and Rudi Weikard. Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - an analytic approach. Bull. Amer. Math. Soc. 35 (1998) 271-317. MR 1638298.
Abstract, references, and article information
View Article: PDF

[2] Richard S. Palais. The symmetries of solitons. Bull. Amer. Math. Soc. 34 (1997) 339-403. MR 1462745.
Abstract, references, and article information
View Article: PDF

[3] F. Gesztesy, W. Karwowski and Z. Zhao. New types of soliton solutions . Bull. Amer. Math. Soc. 27 (1992) 266-272. MR 1152159.
Abstract, references, and article information   
View Article: PDF

[4] Wenzheng Xie. A sharp pointwise bound for functions with $L\sp 2$-Laplacians on arbitrary domains and its applications . Bull. Amer. Math. Soc. 26 (1992) 294-298. MR 1126088.
Abstract, references, and article information   
View Article: PDF

[5] P. Deift and X. Zhou. A steepest descent method for oscillatory Riemann-Hilbert problems . Bull. Amer. Math. Soc. 26 (1992) 119-123. MR 1108902.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia